# SDR CALA9800077

- Difficulty date: January 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76752
- Make and model: Boeing 727227
- Aircraft serial: 21248
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 224
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN RT WING LEADING EDGE LOWER SKIN ABOVE NR 5 LEADING EDGE FLAP ACTUATOR, WS 224.  THE CRACKED AREA WAS REMOVED AND A DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 51-40-2.
